# SDR 2007UALA01832

- Difficulty date: June 3, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 55,770 hours, 21,022 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Melted
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 41, STATION 399.5 HAS 6 MELTED RIVETS.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE & INSTALLED DOUBLER REPAIR.
